# SDR GLBA2013092000322

- Difficulty date: September 20, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 35,186 hours, 43,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177.35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP FOUND A CRACK IN THE FUSELAGE FRAME DOUBLER AT BS 177.35 AND STRINGER 13L 1.2 INCHES FROM OTBD EDGE RADIATING INBD, CRACK IS IN THE FLANGE BEND RADIUS OF THE DOUBLER.  REPAIRED IAW EO 13-1900-53-064.   MAJOR REPAIR.
